# SDR TWAA9818906

- Difficulty date: November 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9413T
- Make and model: Doug DC-9-83
- Aircraft serial: 53188
- System (JASC): 3350 · Emergency Lighting
- Part: Lense
- Part number: 0105607001
- Condition: Damaged
- Location: Row 3-29
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PARKED AT THE GATE IT WAS NOTED THAT THE EMERGENCY EGRESS LIGHT SYSTEM TRACK COVER/LENSE WAS DAMAGED AT ROWS 3 AND 29. REMOVED AND REPLACED LIGHT COVER/LENSE.
